International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 24, Pages 1547-1561
-error estimate for a system of elliptic quasivariational inequalities
1Department of Mathematics and Statistics, College of Science, Sultan Qaboos University, P.O. Box 36, Al-Khad, 123, Oman
2Département de Mathématiques, Faculté des Sciences, Université de Annaba, BP 12, Annaba 23000, Algeria
3The Abdus Salam International Centre for Theoretical Physics, Mathematics Section, P.O. Box 586, Trieste I 34100, Italy
Received 6 February 2001; Revised 22 October 2001
Copyright © 2003 M. Boulbrachene et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We deal with the numerical analysis of a system of elliptic
quasivariational inequalities (QVIs). Under
-regularity of the continuous solution, a
quasi-optimal -convergence of a piecewise linear
finite element method is established, involving a monotone
algorithm of Bensoussan-Lions type and standard uniform error
estimates known for elliptic variational inequalities (VIs).